# SDR CALA2025061005426

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5505
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOOR BEAM STA 344 AND LBL 12 PREVI OUS REPAIR REQUIRE REPLACEMENT (REF. AAR NR 1000038991) REPAIRED CORROSION ON FLOOR BEAM AT STA 344 FROM LBL 43" TO RBL 18.5, IAW SRM 53-10-51-2R-10. THIS IS A CATEGORY A REPAIR, PERMANENT REPAIR, NO FOLLOW UP ACTION REQUIRED. REPAIRED FLOOR BEAM AT STA 344 FROM LBL 43" TO RBL 18.5 IAW B737 -800 SRM 53-10-51-2R-10. THIS IS A CATEGORY A REPAIR, PERMANENT REPAIR, NO FOLLOW UP ACTION REQUIRE.
